Medical Questions > Conditions and Diseases > Yeast Infection Forum

Yeast infection from antibiotics

Must Read
Yeast infection and candida albicans basics - we review causes and risk factors. Start learning how to fight yeast infections by clicking here....
Yeast infections affect warm, moist parts of the body. Learn the signs and symptoms of yeast infections as they appear on the skin, oral and genital areas....
i was on a high dose of antibiotics due to gallbladder surgery . i bought monistat 3 day for a yeast infection . its had been 2 days since i completed this and i still have chunky white discharge is that normal
Did you find this post helpful?
|

User Profile
replied May 22nd, 2009
Supporter
yeast infection
hi and welcome i was very prone to yeast infections and use to take 1 pill and it was called flucanazole and it flushed the body out for 3 months. do you still itch? if so you may need something stronger as im not sure about the discharge. hope this has helped you.
|
Did you find this post helpful?

replied June 11th, 2009
I'm really surprised about this. Have you tried any natural methods? I advise you should.

I was on a high dosage of antibiotics for sometime and when I suffered yeast infection, initially I did not even know I had the problem.

|
Did you find this post helpful?